# SDR CALA2020021700458

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 46,458 hours, 16,493 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Condition: Malfunctioned
- Location: Toilet Flush
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH FWD LH LAV A THIS IS 2ND LAV NOT OPERATING.  INDIC. IS RED ON TANK ON FA SCRE EN AFT. SERVICED LAV SYSTEM, RESET LAV FLUSH MODULE ON BOWL. SYSTEM OPS CHECK NORMAL 10 CONSECETIVE FLUSHES. REF AMM 38-32-00
